MAUDE Adverse Event Report: XERIDIEM MEDICAL DEVICES ENDOVIVE GASTROSTOMY TUBE, STRAIGHT, WITH ENFIT CONNECTOR

XERIDIEM MEDICAL DEVICES ENDOVIVE GASTROSTOMY TUBE, STRAIGHT, WITH ENFIT CONNECTOR
Model Number 70-0051-220
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Edema (1820); Skin Inflammation (2443); Fluid Discharge (2686)
Date of Event 01/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No patient information is available.Model number is xeridiem part number for the device.Catalog number is part number for boston scientific, xeridiem's exclusive distributor for the device.(b)(6).Device was not available to be returned to xeridiem for evaluation.Since the device was not available for evaluation, a definite cause for the cutaneous reaction cannot be determined.However, biocompatibility of the device was verified before release for initial commercial distribution.
 
Event or Problem Description
The catheter has caused a clear cutaneous reaction, with edema and inflammation of the skin and leakage of liquid.After two months it was necessary to replace the endovive catheter.During removal, nurse found a lot of resistance from the anchoring balloon that was completely filled with encrustations material of unclear origin.The balloon was partially folded in on itself and then anchored inside the fistulous tract.Incident consequence: medical intervention - necessity of early change of the catheter, serious cutaneous reaction, pain in removal phase.

Brand Name
ENDOVIVE GASTROSTOMY TUBE, STRAIGHT, WITH ENFIT CONNECTOR
Common Device Name
GASTROSTOMY TUBE
Manufacturer (Section D)
XERIDIEM MEDICAL DEVICES
4700 s. overland drive
tucson AZ 85714 3430
MDR Report Key8348288
Report Number2025851-2019-00002
Device Sequence Number13933964
Product Code PIF
UDI-Device Identifier00813939023626
UDI-Public(01)00813939023626(17)210402(10)0977403
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K142075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/02/2021
Device Model Number70-0051-220
Device Catalogue NumberM0509920
Device Lot Number977403
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2019
Initial Report FDA Received Date02/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;